# SDR AALA20031442

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUS  EMERGENCY CEILING LIGHTS OVER SEATS 28DEF THROUGH 31DEF INOPERATIVE.  REPLACED EMERGENCY CEILING LIGHT BATTERY PACK IN OVERHEAD BIN AT SEAT 28DEF. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
